# SDR SIMA202009132002

- Difficulty date: September 12, 2020
- Submitted: September 13, 2020
- Operation: Air carrier
- Aircraft: N842AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145673
- Aircraft time: 32,170 hours, 27,539 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTERY NR 3 INOPERABLE.  C/A REMOVED AND REPLACED NR 3 EMERGENCY BATTERY AND CHARGER ASSEMBLY, IAW AMM 33-50-04.  OPERATIONAL CHECK GOOD.
